# SDR SWAA2015031837590

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,379 hours, 28,916 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 416A1500
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HANDLE COVER CRACKED.  R & R COVER IAW AMM.
